Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Request Permissions   Purchase Content 
 

 

Light tailed asymptotics in an unreliable $ M/G/1$ retrial queue


Author: A. Aissani
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 85 (2011).
Journal: Theor. Probability and Math. Statist. 85 (2012), 1-6
MSC (2010): Primary 60K25; Secondary 68M20, 90B22
DOI: https://doi.org/10.1090/S0094-9000-2013-00869-2
Published electronically: January 11, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the standard unreliable $ M/G/1$ retrial queuing system with active and passive breakdowns. The explicit expressions of the probability generating functions of distribution of server state and orbit size are well known from early works. However, some problems particularly related to Cybernetic and Artificial Intellect need to save computational effort. So, we give here another look to solve this problem more simply, but under some light tailed assumptions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60K25, 68M20, 90B22

Retrieve articles in all journals with MSC (2010): 60K25, 68M20, 90B22


Additional Information

A. Aissani
Affiliation: Department of Computer Science, USTHB, BP 32 El Alia, Bab Ez Zouar, 16111, Algeria
Email: amraissani@yahoo.fr, aaissani@usthb.dz

DOI: https://doi.org/10.1090/S0094-9000-2013-00869-2
Keywords: Retrial queues, reliability, approximation, light tailed asymptotics
Published electronically: January 11, 2013
Additional Notes: This work was supported in part by the Algerian Ministry of Higher Education and Scientific Research through grant B*00220060089
The paper is based on the talk presented at the International Conference “Modern Stochastics: Theory and Applications II” held on September 7–11, 2010 at Kyiv National Taras Shevchenko University and dedicated to three anniversaries of prominent Ukrainian scientists: Anatolii Skorokhod, Volodymyr Korolyuk and Igor Kovalenko
Article copyright: © Copyright 2013 American Mathematical Society